Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 1, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 3, 2018, 3:01 AM PST. It took effect at Jan 3, 2018, 3:00 PM PST. It was in force for 68 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2018, 3:01 AM PST (11:01 UTC)
- In effect from
- Jan 3, 2018, 3:00 PM PST
- Expired
- Jan 6, 2018, 11:00 AM PST
- In force
- 68 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
762 WHUS76 KEKA 031101 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 301 AM PST Wed Jan 3 2018 PZZ475-031915- /O.NEW.KEKA.SC.Y.0001.180103T2300Z-180106T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 301 AM PST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM PST SATURDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 8 AM PST Saturday. * WINDS...Southerly winds will increase through the day to 15 to 25 KT this afternoon. Winds will continue to increase and peak Thursday night with a few gusts near gale force. * WAVES...Steep southerly waves will increase to 5 to 7 feet by this evening and peak near 10 feet Thursday night. A westerly swell of 7 to 10 feet will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-031915- /O.NEW.KEKA.SC.Y.0001.180104T0500Z-180106T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 301 AM PST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 AM PST SATURDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 9 PM this evening to 8 AM PST Saturday. * WINDS...Southerly winds will increase through the day to 15 to 25 KT late this evening. Winds will continue to increase and peak Thursday night with a few gusts near gale force. * WAVES...Steep southerly waves will increase to 5 to 7 feet tonight and peak near 10 feet Thursday night. A westerly swell of 7 to 10 feet will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
12 follow-up statements
425 WHUS76 KEKA 031717 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 917 AM PST Wed Jan 3 2018 PZZ475-040130- /O.CON.KEKA.SC.Y.0001.180103T2300Z-180106T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 917 AM PST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM PST SATURDAY... * WINDS...Southerly winds will increase through the day to 15 to 25 KT this afternoon. Winds will continue to increase and peak Thursday night with a few gusts near gale force. * WAVES...Building seas to 9 to 11 ft...including steep south waves at 7 to 9 ft around 7 seconds and A westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-040130- /O.CON.KEKA.SC.Y.0001.180104T0500Z-180106T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 917 AM PST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM PST SATURDAY... * WINDS...Southerly winds will increase through the day to 15 to 25 KT late this evening. Winds will continue to increase and peak Thursday night with a few gusts near gale force. * WAVES...Building seas to 9 to 11 ft...including steep south waves at 7 to 8 ft around 7 seconds and A westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
875 WHUS76 KEKA 032210 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 210 PM PST Wed Jan 3 2018 PZZ475-040615- /O.CON.KEKA.SC.Y.0001.180103T2300Z-180106T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 210 PM PST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY... * WINDS...Southerly winds will increase to 15 to 25 KT tonight and peak Thursday night with a few gusts near gale force. * WAVES...Building seas to 9 to 11 ft...including steep south waves at 7 to 9 ft around 7 seconds and A westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-040615- /O.CON.KEKA.SC.Y.0001.180104T0500Z-180106T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 210 PM PST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM PST SATURDAY... * WINDS...Southerly winds will increase to 15 to 25 KT tonight and peak Thursday night with a few gusts near gale force. * WAVES...Building seas to 9 to 11 ft...including steep south waves at 7 to 8 ft around 7 seconds and A westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
529 WHUS76 KEKA 040443 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 843 PM PST Wed Jan 3 2018 PZZ470-041245- /O.CON.KEKA.SC.Y.0001.180104T0500Z-180106T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 843 PM PST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY... * WINDS...Southerly winds will increase to 15 to 25 KT tonight and peak Thursday night with a few gusts near gale force. * WAVES...Building seas to 9 to 11 ft...including steep south waves at 7 to 8 ft around 7 seconds and A westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-041245- /O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 843 PM PST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY... * WINDS...Southerly winds will increase to 15 to 25 KT tonight and peak Thursday night with a few gusts near gale force. * WAVES...Building seas to 9 to 11 ft...including steep south waves at 7 to 9 ft around 7 seconds and A westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
447 WHUS76 KEKA 041058 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 258 AM PST Thu Jan 4 2018 PZZ455-041900- /O.EXB.KEKA.SC.Y.0001.180104T1600Z-180105T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 258 AM PST Thu Jan 4 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 AM PST FRIDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 8 AM this morning to 8 AM PST Friday. * WINDS...Southerly winds will 15 to 25 KT will peak tonight with a few gusts near gale force near Cape Mendocino * WAVES...Building seas to 9 to 11 ft...including steep south waves at 5 to 8 ft around 7 seconds and a westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-041900- /O.EXB.KEKA.SC.Y.0001.180104T2200Z-180105T1600Z/ Pt St George to Cape Mendocino out 10 nm- 258 AM PST Thu Jan 4 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PST FRIDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 2 PM this afternoon to 8 AM PST Friday. * WINDS...Southerly winds will increase to 15 to 25 KT late tonight. * WAVES...Building seas to 9 to 11 ft...including steep south waves at 5 to 7 ft around 7 seconds and a westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-475-041900- /O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 258 AM PST Thu Jan 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY... * WINDS...Southerly 15 to 25 KT. Winds will peak late tonight with a few gusts near gale force. * WAVES...Building seas to 9 to 12 ft...including steep south waves at 8 to 10 ft around 7 seconds and A westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
294 WHUS76 KEKA 041634 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 834 AM PST Thu Jan 4 2018 PZZ470-475-050045- /O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 834 AM PST Thu Jan 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY... * WINDS...Southerly 15 to 25 KT. Winds will peak late tonight with a few gusts near gale force. * WAVES...Building seas to 9 to 12 ft...including steep south waves at 8 to 10 ft around 7 seconds and A westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-050045- /O.CON.KEKA.SC.Y.0001.000000T0000Z-180105T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 834 AM PST Thu Jan 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST FRIDAY... * WINDS...Southerly winds will 15 to 25 KT will peak tonight with a few gusts near gale force near Cape Mendocino * WAVES...Building seas to 9 to 11 ft...including steep south waves at 5 to 8 ft around 7 seconds and a westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-050045- /O.CON.KEKA.SC.Y.0001.180104T2200Z-180105T1600Z/ Pt St George to Cape Mendocino out 10 nm- 834 AM PST Thu Jan 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PST FRIDAY... * WINDS...Southerly winds will increase to 15 to 25 KT late tonight. * WAVES...Building seas to 9 to 11 ft...including steep south waves at 5 to 7 ft around 7 seconds and a westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
001 WHUS76 KEKA 042256 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 256 PM PST Thu Jan 4 2018 PZZ450-455-050700- /O.CON.KEKA.SC.Y.0001.000000T0000Z-180105T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 256 PM PST Thu Jan 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST FRIDAY... * WINDS...Southerly winds will increase to 20 to 30 KT late tonight. * WAVES...Building seas to 9 to 11 ft...including steep south waves at 5 to 7 ft around 7 seconds and a westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-475-050700- /O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 256 PM PST Thu Jan 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY... * WINDS...Southerly 15 to 25 KT. Winds will peak late tonight with a few gusts near gale force. * WAVES...Building seas to 9 to 12 ft...including steep south waves at 8 to 10 ft around 7 seconds and A westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
396 WHUS76 KEKA 050437 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 837 PM PST Thu Jan 4 2018 PZZ450-455-051245- /O.CON.KEKA.SC.Y.0001.000000T0000Z-180105T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 837 PM PST Thu Jan 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST FRIDAY... * WINDS...Southerly winds will increase to 20 to 30 KT late tonight. * WAVES...Building seas to 9 to 11 ft...including steep south waves at 5 to 7 ft around 7 seconds and a westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-475-051245- /O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 837 PM PST Thu Jan 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY... * WINDS...Southerly 15 to 25 KT. Winds will peak late tonight with a few gusts near gale force. * WAVES...Building seas to 9 to 12 ft...including steep south waves at 8 to 10 ft around 7 seconds and A westerly swell at 8 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
952 WHUS76 KEKA 051051 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 251 AM PST Fri Jan 5 2018 PZZ450-455-051900- /O.EXT.KEKA.SC.Y.0001.000000T0000Z-180105T2000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 251 AM PST Fri Jan 5 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... * WINDS...Southerly 20 to 30 KT early this morning. These will diminish to 5 to 15 kt by midday. * WAVES...Building seas to 9 to 11 ft...including steep south waves at 5 to 7 ft around 7 seconds and a westerly swell at 8 ft around 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-475-051900- /O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 251 AM PST Fri Jan 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY... * WINDS...Southerly 15 to 25 KT. Winds will peak this morning with a few gusts near gale force. Winds will diminish this afternoon and become northwest 10 to 20 kt tonight. * WAVES...Building seas to 9 to 12 ft...including steep south waves at 8 to 10 ft around 7 seconds and A westerly swell at 8 ft around 13 seconds. The short period waves will diminish this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
385 WHUS76 KEKA 051731 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 931 AM PST Fri Jan 5 2018 PZZ450-455-052000- /O.CON.KEKA.SC.Y.0001.000000T0000Z-180105T2000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 931 AM PST Fri Jan 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS...Southerly 5 to 15 kt. Gusts will diminish into the afternoon. * WAVES...9 to 11 ft seas...including steep south waves at 5 to 7 ft around 7 seconds and a westerly swell at 8 ft around 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-475-060145- /O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 931 AM PST Fri Jan 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY... * WINDS...Southerly 10 to 20 kt. Gusts will diminish into the afternoon. * WAVES...9 to 11 ft seas...including steep south waves at 5 to 8 ft around 7 seconds and A westerly swell at 8 ft around 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
445 WHUS76 KEKA 060517 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 917 PM PST Fri Jan 5 2018 PZZ470-475-061330- /O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 917 PM PST Fri Jan 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY... * WINDS...Southerly 10 to 20 kt. Gusts will diminish into the afternoon. * WAVES...9 to 11 ft seas...including steep south waves at 5 to 8 ft around 7 seconds and A westerly swell at 8 ft around 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
730 WHUS76 KEKA 061028 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 228 AM PST Sat Jan 6 2018 PZZ450-455-061830- /O.NEW.KEKA.SC.Y.0002.180106T1028Z-180106T1900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 228 AM PST Sat Jan 6 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 11 AM PST this morning. * WINDS...Northerly increasing to 5 to 15 kt. * WAVES...The dominant wave will northwest around 10 feet at 12 seconds. This will slowly diminish this afternoon. In addition there will be wind driven short period waves of 2 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-475-061830- /O.EXT.KEKA.SC.Y.0001.000000T0000Z-180106T1900Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 228 AM PST Sat Jan 6 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PST THIS MORNING... * WINDS...Northerly increasing to 5 to 15 kt. * WAVES...The dominant wave will northwest around 10 feet at 12 seconds. This will slowly diminish this afternoon. In addition there will be wind driven short period waves of 2 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
897 WHUS76 KEKA 061635 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 835 AM PST Sat Jan 6 2018 PZZ450-455-061900- /O.CON.KEKA.SC.Y.0002.000000T0000Z-180106T1900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 835 AM PST Sat Jan 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... * WINDS...Northerly 5 to 15 kt. * WAVES...The dominant wave will be northwest around 10 feet at 12 seconds. This will slowly diminish this afternoon. Wind driven short period waves of 2 to 5 feet will also be present. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-475-061900- /O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1900Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 835 AM PST Sat Jan 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... * WINDS...Northerly increasing to 5 to 15 kt. * WAVES...The dominant wave will northwest around 10 feet at 12 seconds. This will slowly diminish this afternoon. In addition there will be wind driven short period waves of 2 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 2:28 PM PST, 12 hours 33 minutes earlier.
Area forecast discussion, Jan 2, 2:28 PM PST, 12 hours 33 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 228 PM PST Tue Jan 2 2018 .SYNOPSIS...Rain will spread north across the region Wednesday night, and then persist through Friday. Otherwise, temperatures will be mild during the work week, followed by slightly cooler conditions during the weekend. && .DISCUSSION...An upper low currently positioned offshore from California is forecast to evolve into an open wave during Wednesday before ejecting northeast across northern California Wednesday night. As that takes place, a shield of light rain will spread across the region, followed by a relative lull in precipitation during Thursday. Thereafter, a second wave of strong organized ascent will develop within the exit region of an 80+ kt upper jet Thursday night. This will support a potentially vigorous band of precipitation impacting NWRN CA, which may include embedded thunderstorms. Model guidance shows a colder post-frontal airmass entering the area by Friday night, which will support the redevelopment of chilly interior valley overnight temperatures during the weekend. Additional troughing is forecast to take place over the eastern Pacific early next week. This will maintain a chance of rain for northwest California, though confidence in the timing and magnitude of precipitation is uncertain at this time due to differences in multi-model guidance. && .AVIATION...Low Cigs and Vis quickly returned to the coastal air terminals early Monday evening and remained socked in through mid- morning. By noonday, just pockets of IFR-LIFR conditions persisted along the North Coast...mainly from the Humboldt Bay Area to ACV. Basic clearing this afternoon is expected...then more fog and low Cigs this evening as suggested by guidance and persistence. Lots of mostly thin high clouds continue to move across the region, but will do very little to inhibit low conditions early. Clouds will increase and thicken on Wednesday ahead of an approaching weather system. Inland: patchy fog is expected across a few interior valleys tonight. UKI may briefly lower, but is generally expected to remain VFR. Rain associated with the approaching weather system is located to the southwest over the Pacific. Guidance indicates light amounts of rain at first spreading into Mendocino as early as Wednesday midday...then gradually overtaking the region throughout the evening/overnight. /TA && .MARINE...A surface low offshore will maintain a weakened pressure gradient resulting in light northerly winds through Wednesday morning. South winds will begin increasing later Wednesday as the low pressure tracks towards the Pacific Northwest. Expect strong south winds with some gale force winds for Thursday afternoon. Some advisories and a possible gale warning will likely be needed as this front impacts the coastal waters but held off on issuing anything with the 3 PM update. In addition to the steep wind driven waves associated with this front, a larger west-northwest swell will impact the waters over the next several days. Conditions will settle into the weekend yet the weather pattern will remain active into next week. There is a little uncertainty for next week as models have fallen out of agreement regarding the timing of additional storm systems. So stay tuned for increased confidence regarding deteriorating marine conditions. /KML && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...None. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jan 2, 12:49 PM PST, 14 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 1249 PM PST Tue Jan 2 2018 CAZ102-104>108-110>113-032100- Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 1249 PM PST Tue Jan 2 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-109-032100- Coastal Del Norte-Mendocino Coast- 1249 PM PST Tue Jan 2 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ103-032100- Northern Humboldt Coast- 1249 PM PST Tue Jan 2 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 2:53 AM PST | Coastal Flood Advisory | EKA | Humboldt | 26 min |
| Jan 3, 3:19 AM PST | Coastal Flood Advisory | EKA | Humboldt | 11 hr |
Nearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.